# SDR IPXA2025092946537

- Difficulty date: September 25, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N363UP
- Make and model: Boeing 767346
- Aircraft serial: 33494
- Aircraft time: 53,664 hours, 18,859 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Odor
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WITH APU ON - TURNING ON FIRST PACK WE ARE HAVING HEAVY OIL SMELL FUMES IN COCKPIT. TS PERFORMED FOR OIL SMELL FUMES IN THE COCKPIT IAW FIM 21-00-21/201 REV 146. OIL SMELL FUMES NOT OBSERVED. AIR CONDITIONING SYSTEM OPERATIONAL TEST PERFORMED WITH APU BLEED IAW AMM 21-00-00/201, 36-00-00/201REV 146. TEST RESULT SATISFACTORY. NO SMELL. THIS CLOSES DMI. DMP REVERSED AND PLACARD REMOVED.
